# SDR ASAA2017091121911

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,845 hours, 11,837 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 030218038547
- Condition: Failed
- Location: Apu
- Part time: 9,582 hours, 15,846 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WONT START.  ACFT GROUNDED.  REMOVED AND REPLACED APU EXCITER, LEAD, AND IGNITER.  OPS CHECKED GOOD IAW AMM 49-41-31, 49-41-51, AND 49-41-52.
